English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

W-algebras, higher rank false theta functions, and quantum dimensions

MPS-Authors
/persons/resource/persons235006

Bringmann,  Kathrin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235818

Milas,  Antun
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., & Milas, A. (2017). W-algebras, higher rank false theta functions, and quantum dimensions. Selecta Mathematica, 23(2), 1249-1278. doi:10.1007/s00029-016-0289-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0ADC-A
Abstract
There is no abstract available